Convergence in measure of fejér means of two parameter conjugate walsh transforms

Ushangi Goginava, Salem Ben Said

Research output: Contribution to journalArticlepeer-review

Abstract

Weisz proved-among others – that for f ∈ LlogL the Fejér means σ~n(t,m,u) of conjugate transform of two-parameter Walsh-Fourier series a. e. converges to f(t,u) . The main aim of this paper is to prove that for any Orlicz space, which is not a subspace of LlogL, the set of functions for which Walsh-Fejér Means of two parameter Conjugate Transforms converge in measure is of first Baire category.

Original languageEnglish
Pages (from-to)115-128
Number of pages14
JournalMathematical Inequalities and Applications
Volume24
Issue number1
DOIs
Publication statusPublished - 2021

Keywords

  • Conjugate transform
  • Convergence in measure
  • Double Walsh-Fourier series

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Convergence in measure of fejér means of two parameter conjugate walsh transforms'. Together they form a unique fingerprint.

Cite this